# SDR 2004FA0000270

- Difficulty date: February 5, 2004
- Submitted: March 5, 2004
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Condition: Worn
- Location: Boost Pump
- Component: Pump
- Component part number: 1B56
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER POPPED DUE TO FUEL PUMP ELECTRICAL DRAW ON SYSTEM HIGH RESISTANCE.
